Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Scared of authority figures, scarcity of words when talking. What can I do?

dear sir,i am Shameer from dubai,i am working here as problem is i am not able to act fearlessly.for everything i am getting scared for no reason.especially i got scared of people like my manager,my superiors and even my father also am getting scared.if they ask something to me i cannot reply them properly.i am not even getting words also to speak a days i am suffering from a problem like scarcity of words and ideas while speaking to someone.i am not able to explain a particular matter in a understanding way.i cannot communicate with people.hope u can understand my problem.i await for your swift reply.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
you are suffering from social phobia. and having anxious avoidant traits. you consult nearby psychiatrist for regular counselling and psychotherapy. start taking tablet escitalopram 10 mg for 2 months..
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor